# SDR SWAA2022031409107

- Difficulty date: August 3, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521DB HAS DISBOND AT L/E CUTOUT / L/W L/E PANEL 521DB WITH DISBOND AT L/E CUTOUT WAS REPAIRED IAW SRM 51-70-05-2R-6 59702U 08-09-19
